Original Articles

PROXIMAL LIMIT SPACES

Published in: Quaestiones Mathematicae
Volume 2, issue 4, 1978 , pages: 443–452
DOI: 10.1080/16073606.1978.9631544
Author(s): Thomas Marny, Federal Republic of Germany
Keywords: 54A20, 54E05

Abstract

The proximal limit spaces are introduced which fill the gap arising from the existence of proximity spaces, uniform spaces, and uniform limit spaces. It is shown that the proximal limit spaces can be considered as a bireflective subcategory of the topological category of uniform limit spaces. A limit space is induced by a proximal limit space if and only if it is a S1-limit space.

Get new issue alerts for Quaestiones Mathematicae